Characteristics of eye disorders induced by atypical antipsychotics
A real-world study from 2016 to 2022 based on Food and Drug Administration Adverse Event Reporting System
Bibliographic Data
| ID | 15526138 |
|---|---|
| Authors | Chao Mu (0000-0002-4770-7789, University of Electronic Science and Technology of China), Li Chen (0000-0002-8432-3338), Li‐Qun Chen (0000-0002-3694-0833, Sichuan University, corresponding author) |
| Year | 2024 |
| Volume | 15 |
| Pages | 1322939-1322939 |
| Publication date | 2024-08-02 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Frontiers in Psychiatry (JOURNAL) |
| Journal identifiers | ISSN: 1664-0640 • E-ISSN: 1664-0640 |
| Publisher | Frontiers Media (PUBLISHER • CH) |
| DOI | 10.3389/fpsyt.2024.1322939 |
| PMID | 39156610 |
| OpenAlex | W4401258366 |
| Language | EN |
| References cited | 66 |
There were differences in the types and severity of ocular-related adverse events associated with atypical antipsychotics. Ocular neuromuscular-related adverse events were found among all 11 atypical antipsychotics. Olanzapine had the highest signal intensity in oculogyric crisis. Aripiprazole had the highest signal strength in blepharospasm. Cariprazine was associated with cataract-related ocular adverse reactions. In terms of the types of adverse events, our study found that aripiprazole was associated with 28 types of ocular adverse events, followed by quetiapine. Clozapine was only associated with two types of ocular adverse events
Adverse effect · Adverse Event Reporting System · Antipsychotic · Aripiprazole · Asenapine · Atypical antipsychotic · Clozapine · Olanzapine · Paliperidone · Psychiatry · Quetiapine · Risperidone · Schizophrenia (object-oriented programming · Ziprasidone · Drug-Induced Ocular Toxicity · Glaucoma and retinal disorders · Medicine · Pharmacovigilance and Adverse Drug Reactions · Pharmacology
| Highly cited | No |
|---|